# SDR AALA201805229012

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 16,334 hours, 6,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 27L, AND 29L CONNECTOR PLUG CAP MISSING.  MAINTENANCE REPLACED THE CAP IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
